recent papers Recent Papers
Spielberg's homepage

(with Eric B\'edos, S. Kaliszewski, J. Quigg), On finitely aligned left cancellative small categories, Zappa-Szep products and Exel-Pardo algebras, (2017), preprint, arXiv:1712.09432 [math.OA], link. Groupoids and C*-algebras for left cancellative small categories, (to appear in Indiana University Mathematics Journal), preprint, arXiv:1712.07720 [math.OA], link. (with Nathan Brownlowe, Alex Mundey, David Pask, Anne Thomas) C*-algebras associated to graphs of groups, Advances in Mathematics 316 (2017) 114-186, link. C*-algebras for categories of paths associated to the Baumslag-Solitar groups, Journal of the London Mathematical Society, v. 86 (2012), 728-754, link. Groupoids and C*-algebras for categories of paths, Transactions of the American Mathematical Society 366 (2014), no. 11, 5771-5819,link. (with Menassie Ephrem) K-theory of C*-algebras of directed graphs, Houston J. Math. 37 (2011), no. 2, 435-447,link. Non-cyclotomic Presentations of Modules and Prime-order Automorphisms of Kirchberg Algebras, J. Reine Angew. Math. 613 (2007), 211-230,link. Graph-based models for Kirchberg algebras, J. Operator Theory 57 (2007), no. 2, 347-374. Weak semiprojectivity for purely infinite C*-algebras, Canad. Math. Bull. v. 50 no. 3 (2007), 460-468. Semiprojectivity for certain purely infinite C*-algebras, Trans. Amer. Math. Soc. 361 (2009), no. 6, 2805-2830. A functorial approach to the C*-algebras of a graph, Internat. J. Math. 13 (2002), no. 3, 245-277.